|     

i been using orthotricyclen lo for 9 months but 4 days ago i realize that im having a virginal spotting it very litle and dark brown, i dont knw if this is a side effect of the pill or somethign else cuase i never miss a ppill please help me

i been using orthotricyclen lo for 9 months but 4 days ago i realize that im having a virginal spotting. it very litle and dark brown, i don’t knw if this is a side effect of the pill or somethign else. cuase i never miss a ppill. please help me

Add Comment
  • 1 Answer(s)

    Hello, Vaginal spotting could be due to pill because hormonal balance is disturbed. Other reasons could be vaginal or uterine infection, uterine polyp, cervical dysplasia, hormonal imbalance etc. Consult your gynecologist for exact cause. Take iron and folic acid supplements. Take care.

    Answered on May 11, 2014.
    Add Comment
  • If you are happy with our services, please consider making a donation. Click the button below to donate.


    Your Answer

    By posting your answer, you agree to the privacy policy and terms of service.

    The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.